zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Observer-based finite-time control of time-delayed jump systems. (English) Zbl 1207.93113
Summary: This paper provides the observer-based finite-time control problem of time-delayed Markov Jump Systems (MJS) that possess randomly jumping parameters. The transition of the jumping parameters is governed by a finite-state Markov process. The observer-based finite-time H controller via state feedback is proposed to guarantee the stochastic finite-time boundedness and stochastic finite-time stabilization of the resulting closed-loop system for all admissible disturbances and unknown time-delays. Based on stochastic finite-time stability analysis, sufficient conditions that ensure stochastic robust control performance of time-delay jump systems are derived. The control criterion is formulated in the form of linear matrix inequalities and the designed finite-time stabilization controller is described as an optimization one. The presented results are extended to time-varying delayed MJSs. Simulation results illustrate the effectiveness of the developed approaches.

MSC:
93E15Stochastic stability
93B35Sensitivity (robustness) of control systems
60J75Jump processes
References:
[1]Amato, F.; Ariola, M.: Finite-time control of discrete-time linear systems, IEEE trans. Automat. control 50, 724-729 (2005)
[2]Amoto, F.; Ariola, M.; Cosentino, C.: Finite-time stabilization via dynamic output feedback, Automatica 42, 337-342 (2006) · Zbl 1099.93042 · doi:10.1016/j.automatica.2005.09.007
[3]Amoto, F.; Ambrosino, R.; Ariola, M.; Cosentino, C.: Finite-time stability of linear time-varying systems with jumps, Automatica 45, 1354-1358 (2009) · Zbl 1162.93375 · doi:10.1016/j.automatica.2008.12.016
[4]Atlans, M.: Command and control theory: a challenge to control science, IEEE trans. Automat. control 32, 286-293 (1987)
[5]Arrifano, N. S. D.; Olivera, V. A.: Robust H fuzzy control approach for a class of Markovian jump nonlinear systems, IEEE trans. Fuzzy syst. 14, 738-754 (2006)
[6]S.P. Boyd, L. El Ghaoui, E. Feron, Linear matrix inequalities in system and control theory, in: Society for Industrial and Applied Mathematics, Academic Press, Philadelphia, 1994.
[7]Costa, O. L. V.; Filho, E. O. Assumpcão; Boukas, E. K.; Marques, R. P.: Constrained quadratic state feedback control of discrete-time Markovian jump linear systems, Automatica 35, 617-626 (1999) · Zbl 0933.93079 · doi:10.1016/S0005-1098(98)00202-7
[8]P. Dorato, Short time stability in linear time-varying systems, in: IRE International Convention Record, Part 4. New York, USA, 1961, pp. 83 – 87.
[9]Doucet, A.; Johansen, A. M.; Tadic, V. B.: On solving integral equations using Markov chain Monte Carlo methods, Appl. math. Comput. 216, 2869-2880 (2010) · Zbl 1193.65217 · doi:10.1016/j.amc.2010.03.138
[10]Ei-Gohary, A.: Optimal control of an angular motion of a rigid body during infinite and finite-time intervals, Appl. math. Comput. 141, 541-551 (2003)
[11]Ei-Gohary, A.; Ai-Ruzaiza, A. S.: Optimal control of non-homogenous prey – predator models during infinite and finite-time intervals, Appl. math. Comput. 146, 495-508 (2003)
[12]Feng, X.; Loparo, K. A.; Ji, Y.: Stochastic stability properties of jump linear systems, IEEE trans. Automat. control 37, 38-53 (1992)
[13]He, S.; Liu, F.: Unbiased H filtering for neutral Markov jump systems, Appl. math. Comput. 206, 175-185 (2008) · Zbl 1152.93052 · doi:10.1016/j.amc.2008.08.046
[14]He, S.; Liu, F.: Fuzzy model-based fault detection for Markov jump systems, Int. J. Robust nonlinear control 19, 1248-1266 (2009) · Zbl 1166.93343 · doi:10.1002/rnc.1380
[15]He, S.; Liu, F.: Robust peak-to-peak filtering for Markov jump systems, Signal process. 90, 513-522 (2010) · Zbl 1177.93080 · doi:10.1016/j.sigpro.2009.07.018
[16]He, S.; Liu, F.: Stochastic finite-time stabilization for uncertain jump systems via state feedback, J. dynam. Syst., measurement control 132, 0345041-0345044 (2010)
[17]Hsiao, C.: Numerical solutions of linear time-varying descriptor systems via hybrid functions, Appl. math. Comput. 216, 1363-1374 (2010) · Zbl 1189.65131 · doi:10.1016/j.amc.2010.03.004
[18]Krasovskii, N. M.; Lidskii, E. A.: Analytical design of controllers in systems with random attributes, Automat. remote control 22, 1021-1025 (1961) · Zbl 0104.36704
[19]Kwon, O. M.; Park, J. H.: Exponential stability analysis for uncertain neural networks with interval time-varying delays, Appl. math. Comput. 212, 530-541 (2009) · Zbl 1179.34080 · doi:10.1016/j.amc.2009.02.043
[20]Moulay, E.; Dambrine, M.; Yeganefar, N.; Perruquetti, W.: Finite-time stability and stabilization of time-delay systems, Syst. control lett. 57, 561-566 (2008) · Zbl 1140.93447 · doi:10.1016/j.sysconle.2007.12.002
[21]Mao, X.: Stability of stochastic differential equations with Markovian switching, Stoch. process. Appl. 79, 45-67 (1999) · Zbl 0962.60043 · doi:10.1016/S0304-4149(98)00070-2
[22]Ning, H.; Cai, K.: Mode-independent robust stabilization for uncertain Markovian jump nonlinear systems via fuzzy control, IEEE trans. Syst. man cybernet. B 36, 509-519 (2006)
[23]M.A. Rami, E.L. Ghaoui, Robust stabilization of jump linear systems using linear matrix inequalities, in: IFAC Symposium on Robust Control Design, Rio de Janeiro, Brazil, 1994, pp. 148 – 151.
[24]Sworder, D. D.; Rogers, R. O.: An LQG solution to a control problem with solar thermal receiver, IEEE trans. Automat. control 28, 971-978 (1983)
[25]Shi, P.; Boukas, E. K.: Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters, IEEE trans. Automat. control 44, 1592-1597 (1999) · Zbl 0986.93066 · doi:10.1109/9.780431
[26]Weiss, L.; Infante, E. F.: Finite time stability under perturbing forces and on product spaces, IEEE trans. Automat. control 2, 54-59 (1967)
[27]Yang, Y.; Li, J.; Chen, G.: Finite-time stability and stabilization of nonlinear stochastic hybrid systems, J. math. Anal. appl. 356, 338-345 (2009) · Zbl 1163.93033 · doi:10.1016/j.jmaa.2009.02.046
[28]Zhang, X.; Chen, G.: The computation of Drazin inverse and its applications in Markov chains, Appl. math. Comput. 183, 292-300 (2006) · Zbl 1112.65038 · doi:10.1016/j.amc.2006.05.076